# SDR USAA2014110400005

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 20,949 hours, 2,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367610000200
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK DELAMINATION ON BULK CARGO FLOOR PANEL 161AF BETWEEN FRAME 65 TO 67 & BETWEEN -Y450 TO Y450.  REPLACED IAW SRM 53-02-00 PAR 5I FIG 211.
